| Model Number |
5773 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the ultrasonic air sensor (uas) was false alarming.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
H3 evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
Updated blocks: h3 and h6.The reported complaint could not be confirmed.During laboratory evaluation, the product surveillance technician (pst) could not duplicate the reported complaint.The air bubble detector (abd) was connected to lab use only (luo) testing equipment and the abd was activated from the central control monitor (ccm).Miscellaneous sized bubbles were sent through the circuit and each time the abd alarmed appropriately.The abd was left running for several hours to see if it would spontaneously alarm and it did not.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.